# SDR GTIA040725

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Out Of Position
- Location: Mlg Wire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 563 - AFTER TAKEOFF LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON/RED FOR ONE MINUTE AFTER ALL OTHER LANDING GEAR LIGHTS OUT.  AS SLOWED TO 230 KIAS FOR QRH PROCEDURE LIGHT WENT OUT AND REMAINED OUT FOR REMAINDER OF FLIGHT.  FOUND WIRE CONDUIT FROM GEAR UPLATCH SENSOR ARM IN THE PATH SLIGHTLY OF THE GEAR SWING MOTION.  REPOSITIONED CONDUIT AND GEAR SWING PATH IS GOOD. (M)
